# SDR DALA2017111408139

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 68,915 hours, 12,911 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Ecc
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AFTER ENGINE START,  TOWER SAW SPARKS NEAR THE LEFT ENGINE.  CENTER AIR DM AND PRESSURE LIGHT ILLUMINATED.  WHEN ELECTRIC PUMPS OFF AND ADP ON,  ZERO HYD PRESSURE.   REMOVED AND INSTALLED THE TURBINE GEARBOX ASSY AND HYD PUMP IAW AMM 29-11-03 AND HYD PUMP IAW  AMM 29-11-03. OPS CHECKED GOOD. R & R OVERSPEED ECC FOR THE ADP IAW AMM 29-11-69. OPS CHECKED GOOD.
